# SDR UIEA2016112200881

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Housing
- Condition: Cracked
- Location: Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT FILTER HOUSING CRACKED AT CORNER.  REPAIRED FWD CARGO AFT AIR FILTER HOUSING IAW SRM51-70-03 FIG21.
